hi:) sorry to hear about your heart condition that you have been diagnosed with. I do hope that all works out for you. I am so pleased you are going to be vigilant on possible side effects which can occur at any time, but often come at around the 6 month mark (though we are all different and some don't get any till they have had the mirena a couple of years or more). I guess what i am trying to say is that you can never relax your vigilance with mirena. At the first sign of side effects such as bad headaches, you should get it out straight away, do not delay because it could affect your heart and circulatory system in the long term. I will keep my fingers crossed for you that all goes well:) We are here if you have any doubts about anything, so please post back any time:)
you may have seen these links on other posts but i will put them here for you, for your convenience:)... the lists of side effects are not complete, but they give you the more common side effects as well as drug interactions, cautions and warnings etc.